# SDR UPS98826416

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 561378521
- Condition: Cracked
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, COCKPIT SUB FLOOR AT STA -80, LBL 59, THE VERTICAL INTERCOSTAL IS CRACKED AT THE LWR END.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW DWG 5613785 AND SRM 51-1-20D.
